Alert archive / Indiana / Freeze Warnings in 2016

Freeze Warning 6, NWS Indianapolis, IN

April 11, 201627 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 11, 2016, 3:05 PM EDT for 27 counties in Indiana. It took effect at Apr 12, 2016, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2016, 3:05 PM EDT (19:05 UTC)
In effect from
Apr 12, 2016, 1:00 AM EDT
Expired
Apr 12, 2016, 9:00 AM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 27 counties

Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1442 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WWUS73 KIND 111905
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT MON APR 11 2016

...SUBFREEZING TEMPERATURES POSSIBLE LATE TONIGHT AND EARLY
TUESDAY...

INZ021-028>031-035>049-051>057-120315-
/O.NEW.KIND.FZ.W.0006.160412T0500Z-160412T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
305 PM EDT MON APR 11 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY. 

* TEMPERATURE...AS SKIES CLEAR AND WINDS LIGHTEN
  TONIGHT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S.
  A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE
  DAMAGED OR KILLED.

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS
  THROUGH DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RYAN
3 follow-up statements
170 
WWUS73 KIND 120138
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 PM EDT MON APR 11 2016

...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY...

INZ021-028>031-035>049-051>057-120945-
/O.CON.KIND.FZ.W.0006.160412T0500Z-160412T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
938 PM EDT MON APR 11 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURE...AS SKIES CLEAR AND WINDS LIGHTEN TONIGHT... 
  TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW 
  SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS 
  THROUGH DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
074 
WWUS73 KIND 120728
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT TUE APR 12 2016

...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY...

INZ021-028>031-035>049-051>057-121530-
/O.NEW.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/
/O.CON.KIND.FZ.W.0006.000000T0000Z-160412T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
328 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES
  ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN
  SLIP INTO THE UPPER 20S BRIEFLY.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS 
  THROUGH DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

INZ060>064-069>071-121530-
/O.NEW.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
328 AM EDT TUE APR 12 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS
  EXPECTED...TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE
  LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

PUMA
584 
WWUS73 KIND 121300
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT TUE APR 12 2016

...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY...

INZ021-028>031-035>049-051>057-122100-
/O.EXP.KIND.FZ.W.0006.000000T0000Z-160412T1300Z/
/O.CON.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
900 AM EDT TUE APR 12 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES 
  ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN 
  SLIP INTO THE UPPER 20S BRIEFLY. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS 
  THROUGH DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

INZ060>064-069>071-122100-
/O.CON.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
900 AM EDT TUE APR 12 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... 
  TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 
  30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

JH

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 11, 2:05 PM EDT, 1 hour earlier.

Area forecast discussion, Apr 11, 2:05 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 PM EDT MON APR 11 2016

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 355 AM EDT MON APR 11 2016

RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH OF
CENTRAL INDIANA AS A FRONTAL SYSTEM SLIDES SOUTHWARD THROUGH THE
AREA. IN THE WAKE OF THIS SYSTEM...SURFACE AND UPPER LEVEL HIGH
PRESSURE WILL PROVIDE A PROLONGED STRETCH OF DRY WEATHER AND
SIGNIFICANTLY WARMER CONDITIONS AS THE WEEK WEARS ON.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 943 AM EDT MON APR 11 2016

COLD FRONT FROM NEAR KMIE TO THE INDY METRO TO JUST SOUTH OF KHUF
AT 1330Z. STEADY AND OCCASIONALLY HEAVY RAINFALL CONTINUES ALONG
AND SOUTH OF THE FRONT WITH DRIER AIR HAVING BRIEFLY WORKED INTO
NORTHWEST COUNTIES. VIS SATELLITE EVEN SHOWING SOME BREAKS IN THE
CLOUDS NEAR KLAF CURRENTLY. TEMPS WERE GENERALLY IN THE 50S THIS
MORNING.

ADJUSTMENTS FOR THE MORNING UPDATE PRIMARILY FOCUSED ON TIMING OF
POPS AND FINE TUNING TEMPS FOR THE REST OF THE DAY AS THE FRONT
CONTINUES TO SLOWLY SHIFT SOUTH. SURFACE WAVE OVER SOUTHERN
MISSOURI CURRENTLY WILL TRACK E/NE ALONG THE FRONTAL BOUNDARY AND
THROUGH THE OHIO VALLEY THIS AFTERNOON...WITH RAIN SPREADING BACK
ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA...AND A RENEWED
ROUND OF HEAVIER RAINFALL FOR SOUTHERN COUNTIES IN VICINITY OF THE
FRONT. OVERALL POPS LOOK VERY GOOD FOR THE REST OF THE DAY. THE
ONLY CHANGE MADE WAS TO END PRECIP AN HOUR OR TWO FASTER FROM THE
NORTHWEST BY LATE AFTERNOON AND EARLY EVENING BASED ON MOST RECENT
HRRR/RAP/WRF DATA. TRIMMED BACK THE THUNDER MENTION A BIT TOO AND
PRIMARILY HAVE FOCUSED IT NEAR AND SOUTH OF INTERSTATE 70.

UTILIZED RAP HOURLY TEMPS TO HELP FRAME THE HIGHS FOR THE REST OF
THE DAY. LIKELY TO SEE TEMPS FALL BACK A COUPLE DEGREES ONCE THE
FRONT PASSES...THEN POTENTIALLY BOUNCE BACK UP A FEW DEGREES
DURING THE AFTERNOON. ULTIMATELY...MOST AREAS SHOULD SEE MAX
TEMPS IN THE MID TO UPPER 50S. COULD EVEN SEE SOME SUN LATE DAY
OVER THE NORTHERN WABASH VALLEY AS DRY AIR BEGINS TO BUILD IN FROM
THE NORTHWEST.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 355 AM EDT MON APR 11 2016

WILL CARRY SHARP GRADIENT OF POPS ACROSS THE SOUTH EARLY IN THE
EVENING BEFORE REMOVING THEM ENTIRELY AFTER ABOUT 03Z AS THE FRONT
MAKES ITS WAY MUCH FURTHER SOUTH OF THE AREA. REMAINDER OF SHORT
TERM PERIOD WILL BE DRY.

CONSENSUS TEMPERATURES APPEARED REASONABLE WITH SOME MINOR TWEAKS.
NEAR OR JUST BELOW FREEZING TEMPERATURES MAY OCCUR AGAIN TONIGHT
AND PERHAPS TUESDAY NIGHT AS WELL. THIS MAY EVENTUALLY REQUIRE
HEADLINES BUT FOR NOW PREFER TO GET THROUGH THIS EVENT FIRST AND
ALLOW FUTURE SHIFTS TO HANDLE THIS IF NECESSARY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 205 PM EDT MON APR 11 2016

MODELS AND ENSEMBLES CONTINUE TO AGREE THAT THE PATTERN WILL BE
BLOCK FOR THE LONG TERM AS AN UPPER RIDGE CAMPS OUT OVER THE EASTERN
THIRD OF THE UNITED STATES. AT THE SURFACE...BROAD HIGH OVER QUEBEC
WILL ALLOW FOR A MODEST EASTERLY FLOW OVER CENTRAL INDIANA. MODEL
TIME SECTIONS SUGGEST VERY LITTLE MOISTURE IN THE COLUMN AND
THUS...GOOD CONFIDENCE IN DRY WEATHER WITH VERY LITTLE CLOUD COVER.

WITH THE MODELS AND ENSEMBLES AGREEING...GOOD CONFIDENCE THAT
TEMPERATURES WILL REACH THE UPPER 60S LATE WEEK AND LOWER TO MID 70S
THIS WEEKEND INTO EARLY NEXT WEEK...PER THE REGIONAL BLEND.

&&

.AVIATION /DISCUSSION FOR THE 111800Z TAF ISSUANCE/...
ISSUED AT 1238 PM EDT MON APR 11 2016

EXPECT MVFR AND TEMPO IFR CONDITIONS IN LIGHT RAIN EARLY IN THE TAF
PERIOD WITH CONDITIONS QUICKLY IMPROVING TO VFR AFTER 20Z-22Z AT LAF
AND HUF AND AFTER 22Z-00Z AT IND AND BMG. CONFIDENCE IS GOOD THAT
SKIES WILL CLEAR AFTER DARK AND REMAIN CLEAR ON TUESDAY. MODERATELY
CONFIDENT THAT ENOUGH LOW LEVEL DRY ADVECTION WILL TAKE PLACE
TONIGHT...THAT FOG WILL NOT BE AN ISSUE.

THE COLD FRONT IS SOUTHEAST OF THE TERMINALS AND WILL MOVE FURTHER
SOUTHEAST TONIGHT. WINDS IN THE WAKE OF THE FRONT WILL VEER TO THE
THE NORTHWEST 10 TO 15 KNOTS THIS AFTERNOON AND LESS THAN 10 KNOTS
AFTER 23Z. WINDS AFTER 14Z TUESDAY WILL BE NORTH AND NORTHEAST 6 TO
9 KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...RYAN
SHORT TERM...NIELD
LONG TERM...MK
AVIATION...MK
Hazardous weather outlook, Apr 11, 9:34 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 AM EDT MON APR 11 2016

INZ021-028>031-035>049-051>057-060>065-067>072-121000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
934 AM EDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: A FEW THUNDERSTORMS POSSIBLE...ESPECIALLY SOUTH OF
INTERSTATE 70.

HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL.

TIMING: THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT LATE DAY.

DISCUSSION: WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS CONTINUE
TODAY AS A FRONTAL SYSTEM MOVES SLOWLY SOUTH THROUGH THE AREA.
SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND BRIEF HEAVY
RAINFALL ARE THREATS FROM ANY STORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: LOWLAND FLOODING MAY REDEVELOP BY MID WEEK ACROSS PORTIONS
OF AREA RIVERS DUE TO EXPECTED RAINFALL OF ONE TO TWO INCHES WITH
LOCALLY HIGHER AMOUNTS.

AREAS OF FROST AND NEAR FREEZING TEMPERATURES ARE POSSIBLE IN PART
OF CENTRAL INDIANA EARLY TUESDAY MORNING AND EARLY WEDNESDAY
MORNING.

DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH
A STEADY WARMING TREND. LOWS MAY APPROACH FREEZING HOWEVER TUESDAY
AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:38 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Apr 11, 6:14 PM EDTRiver Flood WarningINDPutnam40 hr
Apr 11, 6:14 PM EDTRiver Flood WarningINDOwen26 hr
Apr 11, 6:14 PM EDTRiver Flood WarningINDJohnson27 hr
Apr 11, 6:14 PM EDTRiver Flood WarningINDDelaware, Randolph31 hr

Nearby

Freeze Warnings in Indiana, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.